MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 2GAL PEARL; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 2GAL PEARL; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305422
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Device expiration date: n/a.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
Material no: 305422, batch no: 9112926.It was reported that before use of the sharps coll 2gal pearl the sharps containers were received with the incorrect lids.There were ten sharps containers that had the wrong lid.The following information was provided by the initial reporter: "the 305422 (2g sharps containers) arrive with different tops that do not fit the bd wall cabinets.".
 
Additional Manufacturer Narrative
H.6.Investigation: the actual product was returned, and photo representation was provided.A review of the dhr showed there were no issues reported like incorrect lids during the manufacturing process.A review of the nonconformance material reports was performed and the result showed there were no issues reported for the same part number throughout the last twelve months.According to the evidence provided, the issue seems to be related to an incorrect subassembly (box of lids) supplied, which is a manufacturing issue.The corrective action will be documented under supplier capa record car-jrz-00000174 h3 other text : see h.10.
 
Event or Problem Description

Brand Name
SHARPS COLL 2GAL PEARL
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8855250
Report Number2243072-2019-01573
Device Sequence Number13929153
Product Code FMI
UDI-Device Identifier50382903054225
UDI-Public50382903054225
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305422
Device Lot Number9112926
Initial Date Received by Manufacturer 07/19/2019
Supplement Date Received by Manufacturer07/19/2019
Initial Report FDA Received Date08/02/2019
Supplement Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;